# SDR FDEA201011304528

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM, STA 312 TEE CAP TOP LBL 55 - BL 0 L1 ENTRY.  CUTOUT DAMAGED SECTION DIM: 3 1/2" IAW SRM 53-10-8 FIG 9 AND FABRICATED 4 EA. ANGLES FROM 7075-O .071 SIZES 15" X 2 3/4" AND 2 EA. 13" X 2 3/4" HEAT TREATED TO T6 CONDITION  IAW ENG REPORT 2-37153-801 REV A. FABRICATED FILLER SIZE 3 1/2" FROM BAC 1505-29222-7075 T6 511. IAW SRM 53-10-8 FIG 9. TREATED AND PRIMED PARTS AND   INSTALLED REPAIR  PARTS IAW SRM 53-10-8 FIG 9 AND SRM 51-10-2.
